caret icon Back to all discussions

Emgality, no more typical migraine, but light pain. Anyone else?

I started my first does of Emgality ( 2 shots) and I have not had a typical migraine since then. However, every day, at some point, I can feel a light migraine pain in the usual spot.

Have others had this happen to them?

  1. Hi meg2,

    Thank you for your question. I'm not taking this medications so can't share any personal input.

    I've not heard this before, but that certainly doesn't mean it's not possible! Hopefully others will be along shortly to share their story with you.

    Nancy

    1. Hi there , I wanted to pass along a forum page dedicated to those that have tried Emgality. A few members have shared their experience if you want to check it out and/or share your feedback there as well. You can find the forum here. Hope this helps!

      1. I just started Emgality two weeks ago and have had only one migraine, despite several big storm fronts and a lot of hot weather moving through. That being said, out of the blue this week, I have started getting terrible nausea at night that keeps me up and will wake me up from sleep. I can see no other correlation for this except the Emgality. I’m still on Topomax and my Neuro wants to wean me off slowly if this works. I saw on another forum that patients had issues with nausea. I’m thrilled to have less migraines but I don’t if all night long nausea is a good trade off. Any one else deal with it? Trying to ride it out and see if it’s just bc of the double loafing dose from first month. I tend to be sensitive to new meds but I don’t know why it would take two weeks to kick in...

        1. It must be a side affect. I started emgality today and my dr also made sure I had an rx of zofran.

      2. I have had emgality injections for three months . I have no problems . They have helped my migraines a lot . However I like a couple of you on here have experienced nausea , not enough to keep me up like one person said .. but I feel nausea if I eat very much ..
        I’m very heavy , so it’s ok I’m losing weight .. but I couldn’t find anywhere but here , where there are any stomach issues ..
        thanks in advance for any of you that want to share your story.

        1. I started emgality today. Funny you should ask about nausea. One of the questions my doctor asked was if I had meds for nausea. I have vertigo, as well. So I have an rx for zofran. I have had a stiff neck and jaw since my injection.

      or create an account to reply.